AKCE

INTERNATIONAL JOURNAL

OF

GRAPHS AND COMBINATORICS

 

 

Volume  9                    No. 1               June 2012

 

CONTENTS

 

S.No

Title

Authors

Page No

 1

On the planarity of iterated star-line graphs Seema Varghese and A. Vijayakumar 1-9

 2

A linear algorithm for resource four-partitioning four-connected planar Graphs Tanveer Awal and Md. Saidur Rahman 11-20

 3

Characterization of bg-perfect graphs Mostafa Blidia, Noureddine Ikhlef Eschouf and Frédéric Maffray 21-29

 4

Independent restricted domination and the line digraph P. Delgado-Escalante, H. Galeana-Sánchez and L. Pastrana Ramírez 31-42

 5

On total edge irregularity strength of categorical product of cycle and path Muhammad Kamran Siddiqui 43-52
 6 Hedetniemi's conjecture and fiber products of graphs Claude Tardif and Imed Zaguia 53-58
7 Signed reinforcement numbers of certain graphs Ning Li, Xinmin Hou, Jing Chen and  Jun-Ming Xu 59-70
8 A corrected version of Meyniel's conjecture Hortensia Galeana-Sánchez,  Martín Manrique and Matěj Stehlík 71-83
9 Secondary and internal distances of sets in graphs II J. T. Hedetniemi, K. D. Hedetniemi, S. M. Hedetniemi and S. T. Hedetniemi 85-113